# SDR MASA2008121900750

- Difficulty date: December 19, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 21,481 hours, 19,106 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Obstructed
- Location: Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 1032 HNL-OGG.  AIRCRAFT SERVICE DOOR WILL NOT CLOSE.  MX TIGHTENED HARDWARE ON DOOR HANDLE AND OPS CHECKED GOOD.
